Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Mild fever after stopping PEP - side effect?
Oct 13, 2011

I recently completed my 28 days of PEP (Kaletra and Truvada). 3 days after my treatment, I had a glass of wine and some gin. (I have a low tolerance of alcohol). The next day, I came down with a very mild fever. And it's been persisting for 3 days. My normal temperature ranges from 97 - 98.6 or so, but for the past 3 days they're around 98.4 to 100 (100 usually after I have a meal in the afternoon or evening). Can this be a side effect of stopping the PEP? I have immunity against A and B (I think). Was immune to C, but doctor will be doing a test on C in a week or so. Thanks.

Response from Dr. Young

Hello and thanks for posting.

Fever is not a side effect of HIV medications, or stopping HIV medications. That said, medically speaking, a temperature of 100 or less wouldn't be of any concern.

Be well, BY



Previous
ks
Next
Severe Neck Pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement